Car accident caused fracture in left ankle. Had DVT in that calf. A month on lovenox (enoxaparin). Calf has spasms. Causes? Inmobility? Post thrombotic syndrome?

Immobility, Mg. Muscle spasm is usually associated with nerve issues or electrolte abnormalities . Post phlebitis limb is normally a swollen area but not associate with muscle spasms. Recommend, magnesium pills,maintain hydration,gentle stretching.

Related Questions

I'm 28, after car accident had DVT in calf. Taking lovenox (enoxaparin). If I continue my normal activity level, will staying mobile raise risk of clot traveling?

Slight chance. DVT can be a major cause of concern of pulmonary embolization. If on lovenox (enoxaparin) and symptoms of swelling and pain subside then one continues on anticoagulant until symptoms totally subside. If there is any question of embolization one must consider using inferior vena cava filter to prevent complications of pulmonary embolization which can be serious.l. Read more...

How long for calf DVT to dissolve? I'm 28, no previous history this happened after car accident. Taking lovenox (enoxaparin). Will I have symps. Until it dissolves

A while. It may take a while but treatment of traumatic DVT will last probably at least 6 months. After one week of shots (lovenox) they will probably switch to anticoagulation by mouth (unless there are other circumstances not explained in your question) Read more...

I'm 28, no past hx. Do not smoke, no birth control. Have DVT in calf after car accident. How likely is it to get another blood clot while on lovenox (enoxaparin)?

Not likely. possible, but not likely. This was a provoked DVT and the treatment is usually for 3 months. If you notice skin changes and or new onset leg swelling while on Lovenox (enoxaparin) let your doc know as soon as possible. Heparin induced thrombocytopenia is a rare complication of heparin or low molecular weight heparin treatment that may result in venous or arterial thrombosis. Read more...

I'm 28. Had DVT after car accident. On Lovenox (enoxaparin) for 6 weeks. Blood work showed AST and ALT to be very elevated. Can Lovenox (enoxaparin) cause this? Thank you

Possible. A rare consequence of Lovenox/Enoxaparin use is elevation of Liver Function Tests such as AST and ALT. http://www.medscape.com/viewarticle/409667_3 You should discuss this with the prescribing physician. Good luck. David Fox, MD, FACS, RPVI www.FoxVein.com. Read more...

History of DVT w/vinecava filter tightness above knee w/swelling in calf and ankle itching behind the knee and aching on lovenox (enoxaparin) 120 sub Q2x day new clot?

Possible. Unfortunately, though rare, you can still develop a clot even on medication. The filter doesn't prevent clot it just prevents it from shooting up to the lung. Read more...
New clot is possible. Although you are anticoagulated with lovenox, (enoxaparin) it is still possible to have a another clot. The fact that you have a ivc filter should protect you from developing a pulmonary embolism. You may need to switch your anticoagulation agent to another low molecular weight Heparin or xarelto or warfarin. Read more...
Ultrasound. On Lovenox (enoxaparin) it would be unlikely to develop another blood clot, however if you have a hypercooagulable condition there is some risk for excess clotting. Have an evaluation with your doctor and you may need an ultrasound to look for progression of the clot. Read more...
Likely. The vena cava filter will nöt prevent clot DVT but will decrease embolism to the lungs. The Lovenox (enoxaparin) should reduce your risk DVT . Based on your history it appears you have a hypercoagulable condition. This may be due to some factor like apac, c, s deficiency or malignancy. See a doctor as thrombophlbitis should be considered. Read more...